# SDR AALA202509268562

- Difficulty date: September 8, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: D5461030520000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION ON UPPER BOLT AT AFT ATTACH FITTING ON LT PYLON L=0.017 INCH, W=0.033, INCH AND D=0.011 INCH. MAINTENANCE REPLACED BOLT.
